Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I don't know what to do!!! The regimen is making my skin insanely crazy dry, peeling and disgusting its also making me break out onto my neck where I have never ever had a single pimple in my life!! I know everyone is going to stay stick with it it will get better blah blah blah. It's just really hard to believe that right now! I'm also concerned because it is summer time right now so I can only imagine how dry I will be in the extremly cold dry winter here! I use jojoba and mosturize constantly but nothing is helping at all!!! What should I do!!!!!!!

Share this post


Link to post
Share on other sites

Ummm well I have been using the acne.org products for just over two weeks but I was using the drug store versions for about a week and a half before that so I dunno if that counts or not. My problem is I'm breaking out the worst where I'm dries so I put more bp to take away the acne which is making it drier and then it's just like layer upon layer of dry/dead skin in this area which I assume is why I'm breaking out cause the skin can't breath and do you think that it's possible the the bp isn't even reaching the good skin to treat acne since there is so much dead crusty dry skin on top?

Share this post


Link to post
Share on other sites

Ummm well I have been using the acne.org products for just over two weeks but I was using the drug store versions for about a week and a half before that so I dunno if that counts or not. My problem is I'm breaking out the worst where I'm dries so I put more bp to take away the acne which is making it drier and then it's just like layer upon layer of dry/dead skin in this area which I assume is why I'm breaking out cause the skin can't breath and do you think that it's possible the the bp isn't even reaching the good skin to treat acne since there is so much dead crusty dry skin on top?

The thing you have to realize is that most of the time when doing th regimen, your skin gets worse before it gets better. When using BP, your skin will go through a period of redness, very dry skin and flaking as well. These are side effects that come with BP. This is not something to be too worried about, this phase passes, the important thing is that you continue on with the regimen and try to work through the "dry phase".

When I started the regimen, I broke out really bad during my 4th and 5th week. Even on spots where I didn't get that much acne. So this is very normal. My advice for now would be to continue the regimen and maybe try some jojoba oil with your moisturuzer. It really helps with the dry feelings. And if ever it feels dry throughout the day, you can always add more. Once your skin has gotten used to the BP maybe around the 5th or 6th week, you can try adding in AHA to help with the flaking.

Don't get discouraged buddy. Good luck! :)

Share this post


Link to post
Share on other sites

I do use jojoba oil and moisturizer at least two times through out the day it's not helping at all

Share this post


Link to post
Share on other sites

I do use jojoba oil and moisturizer at least two times through out the day it's not helping at all

You can always put more on throughout the day if you get dry.

Or, you could try switching moisturizers. Maybe the current one your using isn't providing enough moisture.

Share this post


Link to post
Share on other sites

I use the regimen moisturizer and yeah I think I should switch i don't really like it it does not feel like it sinks in at all. I'm less worried about the dryness and more about the breaking out part. I understand that it's a purge or whatever and it like all other ance treatments make skin worse before it gets better i just need it to get better i can deal with one or the other dryness or breakout but together it's just horrible

Share this post


Link to post
Share on other sites

I use the regimen moisturizer and yeah I think I should switch i don't really like it it does not feel like it sinks in at all. I'm less worried about the dryness and more about the breaking out part. I understand that it's a purge or whatever and it like all other ance treatments make skin worse before it gets better i just need it to get better i can deal with one or the other dryness or breakout but together it's just horrible

I totally understand. All the acne and side effects of BP together aren't pretty.

A lot of regimen users switch up their moisturizers. I use two different ones myself. Cerave for the AM because its lighter and absorbs really well. And then Cetaphil for the PM because even though its thick and sits on your skin for a long time, it does really moisturize my skin. Adding jojoba oil works helps too!

Share this post


Link to post
Share on other sites

Yeah I think I'll try the cetaphil. I just really want this too work and I'm so annoyed with all the little white heads all clusters on my chin and neck right now!!!!!

Share this post


Link to post
Share on other sites

Yeah I think I'll try the cetaphil. I just really want this too work and I'm so annoyed with all the little white heads all clusters on my chin and neck right now!!!!!

We all get a little frustrated because there are set backs sometimes. Patience my friend and good luck. Keep us updated with your progress. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×